MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10800175
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pca set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by customer that started to prime pca tubing and then it would beep occlusion.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.

Brand Name
BD ALARIS PCA SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23349522
Report Number9616066-2025-03220
Device Sequence Number7818936
Product Code FPA
UDI-Device Identifier10885403234408
UDI-Public(01)10885403234408(17)280323(10)25035517
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10800175
Device Lot Number25035517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale